# SDR AALA201704259044

- Difficulty date: April 18, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Part number: D57541690200
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INBD AILERON FRAME SUPPORT ASSEMBLY HINGE NR 1 AT WING OUTER, REAR,  RIB 23. REPLACED THE FRAME SUPPORT ASSEMBLY IAW AMM 57-51-31.
